# SDR SWIA201436849

- Difficulty date: March 12, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 14,499 hours, 8,285 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CRACKED AT FS 274.  C-CHECK, REPAIRED FLOORBEAM IAW REO.
